# SDR COMA9810273

- Difficulty date: November 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120168
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Window Post
- Part number: 12022788003
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON POST BETWEEN PILOTS WINDSHIELD AND DV WINDOW.   INSTALLED DOUBLER ON WINDOW POST IAW EMB EST-474/95 DATE 01NOV95.
